# SDR 96UAL900978

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Engine: Ge CFM56*
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoke
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER SHUT DOWN, FOUND SMOKE IN CABIN.   RAN APU AND BOTH PACKS FOR SEVERAL HOURS.  NO SMELL NOTED.  OPS CHECK GOOD.
